1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Comedown - Pain in legs after meth use

Discussion in 'Methamphetamine' started by SweetestSin, Nov 28, 2012.

  1. SweetestSin

    SweetestSin Newbie

    Reputation Points:
    0
    Joined:
    Nov 25, 2012
    Messages:
    5
    Female from U.S.A.
    I get an intense pulsating pain in my legs. My knees turn red and they feel like there on fire. My hubby can even feel how hot they get. So I know it's not in my head. I TRY to never stay up more then two nights, so I stop using on the third day. Every once and awhile as the day progresses I get that horrible pain and it doesn't stop for 2 to 3 days. I've tried everything from walking, running, yoga, hot baths but nothing eases the throbbing except strong painkillers. I'm afraid I'm causing permanent damage if I keep it up. . Can anyone please tell me why this happening. If you could preferable tell me how I can prevenst it in the future id appreciate it. I'm a small to moderate user and like I've said it doesn't always happen.
     
  2. opiatesluff

    opiatesluff Silver Member

    Reputation Points:
    5
    Joined:
    Jan 18, 2012
    Messages:
    74
    Male from Canada
    The first thing that would come to my mind regarding your symptoms would be your drug usage, secondly I think you mentioned how you would stay up for 2 days ? This is certainlely not very healthy either, even though I know it's pretty comon for Meth-Users to stay up for 2-3 days without feeling like any kind of muscle pain.

    The pain and the inflammation that you describe could also be triggered by something else than drugs, A throbbing pain in the leg is an indication that there is some problem in its structural components: bones, muscles, tendons, and nerves. It's too early too talk about a Thrombophlebitis yet, but I would strongly suggest that you seek medical attention if it happen again.


    O
     
  3. Tr1ppa

    Tr1ppa Newbie

    Reputation Points:
    0
    Joined:
    Nov 18, 2012
    Messages:
    9
    Female from Australia
    It is possible that your body is tensing up during your "high". The muscles in your body contract and remain in a tense state until it begins to detox the drug. Sometimes users are aware of it, sometimes they are not but it is very hard to relax. If your body has remained in such a way for 2-3 days you will feel the pain of the muscles releasing.

    The redness could also indicate the rush of blood being delivered from lack thereof due to using.
     
  4. KitKat84

    KitKat84 Newbie

    Reputation Points:
    25
    Joined:
    Aug 4, 2012
    Messages:
    102
    31 y/o Female from Australia
    If you are so concerned for your health then stop taking drugs. Why would you keep putting something into your body that is creating pain. Your body is trying to tell you that what you are putting in me is no good but you are just ignoring the warning signs.
     
  5. michael6120

    michael6120 Silver Member

    Reputation Points:
    5
    Joined:
    Jan 1, 2012
    Messages:
    147
    31 y/o Male from Australia
    Never had 'pain' but often felt a little uncomfortable in the legs myself . . I put it down to a circulation problem caused from the obvious . .
     
  6. sweetbebe

    sweetbebe Silver Member

    Reputation Points:
    35
    Joined:
    Jun 1, 2012
    Messages:
    85
    Female from U.S.A.
    KitKat84, I don't think she is ignoring it if she is on this site asking for advice about it, she's trying to address it. Yes?

    SweetestSin, I think what the other commenters mentioned about you being up for two days, takes a toll on the muscles. I know whenever I went on amphetamine binges I wound up with sore muscles and inflammation. I also noticed my legs would get warm, my knees and thigh areas would get red and sometimes the skin would get dry. That I think is your body just communicating that parts of it are exhausted, so my advice would be to take it down a notch and try to avoid the urge to stay up and keep doing it for two days. I know it can be hard to stop once you start going cause I've been there myself, one time stayed up three nights in a row and by the end it hurt! Keep hydrated. Also, ice packs for 10 or 15 min at most on the inflamed areas will do wonders.
     
  7. derpahderp

    derpahderp Silver Member

    Reputation Points:
    940
    Joined:
    Oct 2, 2012
    Messages:
    986
    Male from U.S.A.
    If this is a symptom that's persisting since o.g purchases than this will be a moot point.

    At the risk of sounding like a fool though-- perhaps grab your product from a secondary source? The posters do give valid advice in the way your body is stressed-- although you do say two days is your max.

    However:
    Multivitamin, omega 3(fish oil pills, and hydration could help if you notice joint pains. I'm no doctor and this comes from an amphetamine answer re:joint pains. (Same category as being on the GO though).